# SDR AALA20150701013

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Access Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 322EL FOUND DELAMINATE.  ACCOMPLISHED RESIN REPAIR IAW SRM 51-70-05 REPAIR 2.
